75 mg . I also take gleevec and morphine sulfate er 15 mg
It's more than likely just a side effect of the medication. You might try taking it after a small meal, or at least with a few crackers. If it continues to be a problem, your Dr may be willing to prescribe something for the nausea or decide to switch you to another medication altogether. If possible, take the nucynta with a little something to eat, then remain as still as you can for the next 30 min or so. Movement can help stimulate the nausea. This side effect may lessen, or go completely away, after a couple of weeks and your body has had time to adjust to it. Or it may not go away and your Dr may have to prescribe something for the nausea or a different medication. I hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2011 • 1 answer
Posted 1 Apr 2011 • 3 answers
Chronic Myelogenous Leukemia (CML) - This is dee145 and you can read my previous posts about my CML?
Posted 14 Jun 2011 • 2 answers
Chronic Myelogenous Leukemia (CML) - Started on Gleevec in March 2012, has worked great but I am so?
Posted 20 Dec 2012 • 5 answers
Posted 24 Feb 2015 • 2 answers